# SDR FDEA202512292295

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N327068
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC BETWEEN BS 418 - 440, S24R CORRODED.  PERMANENTLY REPAIRED STRINGER 24R IAW SRM 53-00-03-2R, REP 2, FIG 201.
